# SDR AALA202403057786

- Difficulty date: March 4, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 43,315 hours, 18,253 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT BATTERY AT 1L FLIGHT ATTENDANT JUMPSEAT NEEDS TO BE REPLACED. REPLACED 1L JUMPSEAT FLASHLIGHT BATTERY. PER AMM 25-64-00.
